# SDR DALA2015021301314

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED PAINT COAT AND METALIZED ON BOTH SIDES OF RUDDER SKIN.  BOTH SIDES OF RUDDER SKIN WAS REPAIRED FLAME SPRAY AND PAINTED IAW PS 900-3-6. N 36.
